# SDR CALA2013121193589

- Difficulty date: December 1, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 82,260 hours, 23,694 cycles
- Engine: Pwa PW2037
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: S231T1022
- Part serial: 215
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT ON FIRST OFFICER`S VSI OUT.  REPLACED FIRST OFFICER`S VSI INDICATOR IAW MM, CHECKED GOOD.
